MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM

ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Model Number MIS-7F07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Physician attempted to use a micro introducer kit during patient treatment.The lumen was flushed prior to use.A guidewire was used for the insertion of the catheter.Local anesthesia was used.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.There were no issues noted when removing the device from the hoop/tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure.It was reported blood leaked out the orange hub when guidewire and dilator were removed.This issue is reported for 3 kits in a row.The devices were safely removed from patient.A replacement medtronic device was used to complete procedure.The vein is reported to have closed and no additional treatment was required.No patient injury reported.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One used sample was returned to argon from the customer.A functional test was performed on the returned sample.A water-filled syringe was used to flush the introducer.During the flush, it was confirmed that there was leakage from the introducer cap.An internal investigation has been initiated to address the introducer leakage issue.The internal investigation will document the root cause identified and the corrective action that was taken to address the issue.There were no similar complaints found related to the lot number.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18937610
Report Number0001625425-2024-00968
Device Sequence Number17885217
Product Code DRE
UDI-Device Identifier00886333227532
UDI-Public(01)00886333227532(17)281031(10)11503105
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11503105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/01/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown